# SDR EISA20000147

- Difficulty date: September 12, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 77,010 hours, 52,418 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Coupler
- Part number: 2588880901
- Part serial: 126340
- Condition: Inoperative
- Location: Yaw Damper
- Component: Accessory Unit, Boeing
- Component part number: 6524917142
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF UPPER YAW DAMPER INOP.  AIR TURNBACK TO (IND).  REMOVED AND REPLACED YAW DAMPER COUPLER.  OPS CHECK NORMAL.
